Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generations of triangulations of the sphere

Authors: Rufus Bowen and Stephen Fisk
Journal: Math. Comp. 21 (1967), 250-252
MSC: Primary 05.65; Secondary 55.00
MathSciNet review: 0223277
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert Bowen, ``The generation of minimal triangle graphs,'' Math. Comp.,
  • [2] D. W. Grace, ``Computer search for non-isomorphic convex polyhedra,'' Ph.D. Dissertation, Stanford University, Stanford, Calif., 1965.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.65, 55.00

Retrieve articles in all journals with MSC: 05.65, 55.00

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society